How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I suffer with Bronchiectassis been on antibiotics since oct.

Customer Question

I suffer with Bronchiectassis been on antibiotics since oct. 2015. Im still bring up yellow mucus. What else can I do as I became very lethargic and unwell.
Submitted: 8 months ago.
Category: Health
Expert:  Onlinedoc replied 8 months ago.
Hi,What is your age?Do you have still severe shortness of breath,cough,blood in sputum?Are you taking any bronchodilator/expectorant?Smoking consumption?Heartburn?Have you undergone recent investigations?Thanks.Waiting for your reply.